# SDR QXEA2011050900326

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 16,204 hours, 19,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 50-70 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE UNDERFLOOR STA X50.000 TO 71.000 STRINGER 31 RT, HAS SURFACE CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  FOUND TO BE WITHIN LIMITS OF RD8/4-53-3672.  TREATED, PRIMED AND PAINTED WORKED AREA IAW 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
